It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


It seems that I am one of the rare ones that has the insomnia side effect from Lexapro. I have been on it for 14 days now and CANNOT sleep. I take it in the morning and have been taking 7.5 mg. I am getting approximately four hours of sleep per night and that is only with the help of xanax. I would NEVER fall asleep without it. My doctor also gave me a prescription for Lunesta but after using it for two nights, it does not provide any more relief. I still wake up after four hours and cannot go back to sleep. I am a mess and am really starting to get scared that I am going to completely crack up.

Is it too soon to give up on the Lexapro and try something else? With the current lack of sleep, I don't even know if I am getting any benefit from the Lexapro whatsoever. I just know if I could get back into a normal sleep pattern, I would feel so much better.

Any comments or advice would be GREATLY appreciated.





All times are GMT -7. The time now is 11:53 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!